# SDR ASOA2012101202349

- Difficulty date: October 10, 2012
- Submitted: November 1, 2012
- Operation: Air carrier
- Aircraft: N824AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7203
- Aircraft time: 34,069 hours, 31,112 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Inoperative
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR WILL NOT OPEN FROM THE INSIDE OR OUTSIDE.  R & R HANDLE. OPS CHECKED GOOD.  ACFT OK FOR FURTHER SERVICE.
